# SDR GTIA2022112636800

- Difficulty date: November 25, 2022
- Submitted: November 27, 2022
- Operation: Air carrier
- Aircraft: N907NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8275
- Aircraft time: 12,696 hours, 5,341 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CHEMICAL SMOKE ODOR ON DESCENT STARTED AT 6000 FT TURNED PACK 1 OFF, ODOR WENT AWAY. -PERFORMED TSM 05-50-00-810-831-A SECTION 3. B. (1) AND CONFIRMED PACK 1 TO BE SOURCE OF ODOR. REF. LOG ITEM 2996187-2 FOR PACK 1 LOCK OUT AND DEFERRAL.
